# SDR FDEA201607292659

- Difficulty date: July 29, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 90,224 hours, 37,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108501
- Condition: Cracked
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AIR CONDITIONING DOOR AFT UPPER CUT OUT CORNER HAS A .100 INCH CRACK.  REPAIRED IAW SRM 53-50-00 FIG 3A VOL I.
